The second boundary problem for the system hyperbolic type second order for large $T$
Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, Tome 11 (2011) no. 3, pp. 94-99 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

In the paper we consider the control problem for objects which vibration are described by the system of ware equations with boundary condition of the second kind.
@article{ISU_2011_11_3_a14,
     author = {S. V. Lexina},
     title = {The second boundary problem for the system hyperbolic type second order for large~$T$},
     journal = {Izvestiya of Saratov University. Mathematics. Mechanics. Informatics},
     pages = {94--99},
     year = {2011},
     volume = {11},
     number = {3},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/ISU_2011_11_3_a14/}
}
TY  - JOUR
AU  - S. V. Lexina
TI  - The second boundary problem for the system hyperbolic type second order for large $T$
JO  - Izvestiya of Saratov University. Mathematics. Mechanics. Informatics
PY  - 2011
SP  - 94
EP  - 99
VL  - 11
IS  - 3
UR  - http://geodesic.mathdoc.fr/item/ISU_2011_11_3_a14/
LA  - ru
ID  - ISU_2011_11_3_a14
ER  - 
%0 Journal Article
%A S. V. Lexina
%T The second boundary problem for the system hyperbolic type second order for large $T$
%J Izvestiya of Saratov University. Mathematics. Mechanics. Informatics
%D 2011
%P 94-99
%V 11
%N 3
%U http://geodesic.mathdoc.fr/item/ISU_2011_11_3_a14/
%G ru
%F ISU_2011_11_3_a14
S. V. Lexina. The second boundary problem for the system hyperbolic type second order for large $T$. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, Tome 11 (2011) no. 3, pp. 94-99. http://geodesic.mathdoc.fr/item/ISU_2011_11_3_a14/

[1] Tikhonov A. N., Samarskii A. A., Uravneniya matematicheskoi fiziki, Nauka, M., 1972 | MR | Zbl

[2] Shashkov A. G., Bubnov A. G., Yanovskii S. Yu., Volnovye yavleniya teploprovodnosti: Sistemno-strukturnyi podkhod, Editorial URSS, M., 2004, 296 pp.

[3] Gledvell G. M. L., Obratnye zadachi teorii kolebanii, NITs “Regulyarnaya i khaoticheskaya dinamika”, M.–Izhevsk, 2008, 608 pp.

[4] Arnold V. I., Lektsii ob uravneniyakh s chastnymi proizvodnymi, FAZIS, M., 1999, 180 pp. | MR

[5] Bitsadze A. V., Nekotorye klassy uravnenii v chastnykh proizvodnykh, Nauka, M., 1981, 448 pp. | MR | Zbl

[6] Bullen K. E., Vvedenie v teoreticheskuyu seismologiyu, Mir, M., 1966, 460 pp.

[7] Romanovskii R. K., Zhukova O. G., “Giperbolicheskaya model zadachi granichnogo upravleniya protsessom teploperenosa v odnomernom tverdom materiale”, Dokl. AN VSh RF, 2006, no. 1(6), 69–77

[8] Goroshko O. A., Savin G. N., Vvedenie v mekhaniku deformiruemykh odnomernykh tel peremennoi dliny, Nauk. dumka, Kiev, 1971 | Zbl

[9] Goroshko O. A., Chizh A. A., “K voprosu o prodolno-krutilnykh kolebaniyakh uprugoi estestvenno zakruchennoi niti (kanata) peremennoi dliny s kontsevym gruzom, dvizhuschimsya po zhestkim napravlyayuschim”, Stalnye kanaty, Tekhnika, Kiev, 1964, 56–64

[10] Zhukova O. G., Romanovskii R. K., “Granichnoe upravlenie protsessom teploprovodnosti v odnomernom materiale. Giperbolicheskaya model”, Differentsialnye uravneniya, 43:5 (2007), 650–654 | MR | Zbl

[11] Zhukova O. G., Romanovskii R. K., “Dvustoronnee granichnoe upravlenie protsessom teploperenosa v odnomernom materiale. Giperbolicheskaya model”, Sibirskii zhurn. industrialnoi matematiki, 10:4 (2007), 32–40 | MR | Zbl

[12] Terletskii V. A., “K optimizatsii giperbolicheskikh sistem”, Metody optimizatsii i ikh prilozheniya, Tr. XII Baikalskoi mezhdunar. konf., v. 2, Irkutsk, 2001, 167–171

[13] Volterra V., “Sur les vibrations des corps elastiques isotropes”, Acta Math., 18 (1894), 161–232 | DOI | MR

[14] Adamar Zh., Zadacha Koshi dlya lineinykh uravnenii s chastnymi proizvodnymi giperbolicheskogo tipa, Fizmatlit, M., 1994, 544 pp.

[15] Burgatti P., “Sull' estensione del metodo d'integrazione di Riemann all' equazioni lineari d'ordine $n$ con due variabili independenti”, Rend. reale accad. lincei. Ser 5a, 15:2 (1906), 602–609 | Zbl

[16] Rellich F., “Verallgemeinerung der Riemannschen Integrtions-methode auf Differentialgleichungen $n$-ter Ordung in zwei Veränderlichen”, Math. Ann., 103 (1930), 249–278 | DOI | MR | Zbl

[17] Bianchi L., “Sulla estensione del metodo di Riemann alle equiazioni lineari alle derivate parziali d'ordine superiore”, Atti R. Accad. Lincei. Rend. Cl. Sc. fis., mat. e natur., 4:1 (1895), 133–142

[18] Bateman H., “Logarithmic solutions of Bianchi's equation”, Proc. USA Acad., 19 (1933), 852–854 | DOI | Zbl

[19] Zhegalov V. I., Mironov A. N., Differentsialnye uravneniya so starshimi chastnymi proizvodnymi, Kazan. mat. o-vo, Kazan, 2001, 226 pp.

[20] Holmgren E., “Sur les systemes lineaires aux derivees partielles du preimier ordre â daux variables independents â characteristiques reeles et distinotes”, Arkiv för Math., Astr. och Fysik., 5:1 (1906)

[21] Holmgren E., “Sur les systemes lineaires aux derivees partielles du preimier ordre â characteristiques reeles et distinctes”, Arkiv för Math., Astr. och Fysik., 6:2 (1909), 1–10

[22] Burmistrov B. N., “Reshenie zadachi Koshi metodom Rimana dlya sistemy uravnenii pervogo poryadka s vyrozhdeniem na granitse”, Tr. seminara po kraevym zadacham, 8, Izd-vo Kazansk. un-ta, Kazan, 1971, 41–54 | MR | Zbl

[23] Bitsadze A. V., “Vliyanie mladshikh chlenov na korrektnost postanovki kharakteristicheskikh zadach dlya giperbolicheskikh sistem vtorogo poryadka”, Dokl. AN SSSR, 225:1 (1975), 31–34 | MR | Zbl

[24] Andreev A. A., Volkodavov V. F., Shevchenko G. N., “O funktsii Rimana”, Differentsialnye uravneniya, Tr. pedinstitutov RSFSR, 4, 1974, 25–31

[25] Andreev A. A., “O postroenii funktsii Rimana”, Differentsialnye uravneniya: tr. pedinstitutov RSFSR, 6, 1975, 3–9 | MR

[26] Andreev A. A., “Ob odnom klasse sistem differentsialnykh uravnenii giperbolicheskogo tipa”, Differentsialnye uravneniya: tr. pedinstitutov RSFSR, 16, 1980, 3–5

[27] Muskhelishvili N. I., Nekotorye osnovnye zadachi matematicheskoi teorii uprugosti, Izd-vo AN SSSR, M., 1954 | Zbl

[28] Koshlyakov N. S., Gliner E. B., Smirnov M. M., Uravneniya v chastnykh proizvodnykh matematicheskoi fiziki, Vyssh. shk., M., 1970, 712 pp. | Zbl

[29] Ames W. F., Nonlinear Partial differential equations in engineering, Academic Press, N.Y.–L., 1965 | MR | Zbl

[30] Leksina S. V., “Zadacha granichnogo upravleniya v usloviyakh vtoroi kraevoi zadachi dlya matrichnogo volnovogo uravneniya”, Vestn. SamGU. Estestvennonauch. ser., 2009, no. 4(70), 20–29